# SDR VNAA0210008

- Difficulty date: October 10, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 19,171 hours, 16,931 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND GENERATOR AND ECU FAIL CAS MESSAGE AND ABORTED TAKEOFF.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE CLEARED.  FLIGHT 4064 WAS THEN CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4064 THEN DEPARTED WITH NO FURTHER INCIDENTS.
